Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pregnant on antibiotics for bronchitis. Have persisting cough. Distended stomach. Advice?

Hi,i ve been having a persistent cough for over 3 weeks and i m on antibiotics for 10 days for bronchitis .A couple of days ago i ve noticed that my stomach is distent(buldge) just like when i m in my 1st trimester(pregnant).Does that have anything to do with my violent cough?By the way i m still coughing even though today ie my 3rd day on antibiotics. Thanks
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Violent cough with antibiotics for last 10 days can cause a mild stomach upset and the abdominal distension as you have noticed. This is mostly a reversible distension and subside on its own without any treatment once the infection is over. Please do not worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor